# SDR REXA2013072001095

- Difficulty date: July 19, 2013
- Submitted: July 20, 2013
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 19,298 hours, 16,781 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN CAP ANGLE OF BS 559 SEMI-PRESSURE BULKHEAD AT LBL 18 AND RBL 18.  REPAIRED IAW PA53-025D AND REOS 601R-53-41-260/601R-53-41-609.
